# SDR P5CA9600238

- Difficulty date: May 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Damaged
- Location: Rt Wing Le
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RIGHT WING TOP LEADING EDGE PANEL AT NR 18 VCF WITH PREVIOUS COMPOSITE REPAIR MISSING TOP SURFACE, EXPOSING CORE MATERIAL.  REPAIRED LEADING EDGE PANEL WITH FIBERGLASS OVERLAYS IAW SRM 51-30-02.
